# SDR CA021105010

- Difficulty date: October 11, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna 182
- Aircraft time: 4,865 hours
- Engine: Cont O470L
- System (JASC): 7602 · Mixture Control
- Part: Shaft
- Condition: Loose
- Location: Throttle
- Component: Carburetor, Facet, 1048931
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

(CAN) CARBURETOR RUNNING LEAN AT ALTITUDE, THROTTLE SHAFT LOOSE, ENGINE RUNS POORLY WITH THIS CARBURETOR. TIME SINCE FACTORY OVERHAUL IS 542.1 HOURS.
